# SDR AALA202412175295

- Difficulty date: September 16, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE TOP SKIN PANEL #2 LOWER SURFACE OVERHANG AT RIB 4 PLUS 21 INCHES. REPAIRED SKIN PANEL PER EA 358949 .
